# SDR ABXA070033

- Difficulty date: January 25, 2007
- Submitted: February 7, 2007
- Operation: Air carrier
- Aircraft: N229DE
- Make and model: Doug DC-9-15F
- Aircraft serial: 45826
- Aircraft time: 47,571 hours, 56,743 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fitting
- Part number: 49567712
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT KEEL BEAM CLOSE-OUT PANEL STRUCTURE, FORWARD LOWER FITTING, CRACKED ON INTERIOR SECTION.  REMOVED AND REPLACED FITTING IAW DC9 SRM 51-30-3 AND 51-30-1.
